Classification of Simple Weight Modules over the Schrodinger Algebra

Bavula, VV. and Lu, T. (2018) Classification of Simple Weight Modules over the Schrodinger Algebra. Canadian Mathematical Bulletin, 61 (1). pp. 16-39. ISSN 0008-4395



  • Bavula, VV.
  • Lu, T.
Copyright, Publisher and Additional Information: © 2018 Canadian Mathematical Society. This is an author produced version of a paper subsequently published in Canadian Mathematical Bulletin. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: weight module; simple module; centralizer; Krull dimension; global dimension; tensor homological minimal algebra; tensor Krull minimal algebra
  • Published: March 2018
  • Published (online): 23 May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Jun 2018 12:16
Last Modified: 19 Jun 2018 12:16
Published Version:
Status: Published
Publisher: Canadian Mathematical Society
Refereed: Yes
Identification Number:
Related URLs:

Share / Export